# SDR 03FDEA00085

- Difficulty date: January 5, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 29,500 hours, 8,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0566 - RT WING INBOARD T/E FLAP AT OUTBOARD SIDE OF THE FLAP SIDE OF THE HINGE PIVOT BORE HOLE FOUND CORROSION.  **  S/D  **  COMING
